Topological canal foliations - Université de Bourgogne Accéder directement au contenu
Article Dans Une Revue Journal of the Mathematical Society of Japan Année : 2019

Topological canal foliations


Regular canal surfaces of R-3 or S-3 admit foliations by circles: the characteristic circles of the envelope. In order to build a foliation of S3 with leaves being canal surfaces, one has to relax the condition "canal" a little ("weak canal condition") in order to accept isolated umbilics. Here, we define a topological condition which generalizes this "weak canal" condition imposed on leaves, and classify the foliations of compact orientable 3-manifolds we can obtain this way.

Dates et versions

hal-02167374 , version 1 (27-06-2019)



Gilbert Hector, Rémi Langevin, Paweł Walczak. Topological canal foliations. Journal of the Mathematical Society of Japan, 2019, 71 (1), pp.43-63. ⟨10.2969/jmsj/78117811⟩. ⟨hal-02167374⟩
51 Consultations
0 Téléchargements



Gmail Facebook Twitter LinkedIn More